MathSciNet Relay Station
MathSciNet bibliographic data
MR689649 14L30 (20G10 22E47)
Lusztig, George; Vogan, David A., Jr. Singularities of closures of $K$-orbits on flag manifolds. Invent. Math. 71 (1983), no. 2, 365–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement